Jump to content

Search the Community

Showing results for tags 'Remeron'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. Hi guys, Have had a lot of problems with tapering of mirtazapine. Finally got my head around fact that I need to do it slowly. But unsure as to what is a stable dose? Was on 7.5mg then went to 5.75 which did not work out. So went back to 7.5 and don't feel any better on that dose. Do I stick it out at 7.5 or perhaps go higher to 10 or 15mg. Any suggestions?
  2. I have been taking Mirtazapine on & off for two years and have now become completely tolerant & feel no benefit apart from it knocking me out at night. I have recently been prescribed pregabalin to deal with the anxiety I seem to be suffering as a side effect of mirtazapine. The pregabalin seemed to help at first but the benefits have very quickly worn off. I have really reached the end of my tether with the devastating effect medication has had on my life. I don't think i should have been prescribed an antidepressant in the first place & there isn't a day that goes by that I don't
  3. Hoping someone can help I have recently been prescribed Mirtazapine which I believe has increased my anxiety, I tremble inside through my whole body. I have been on many many different AD's all with terrible side effects. I'm too scared to taper off slowly as the anxiety is out of control and my dr told me to take Valium to counteract the anxiety. Very stressed and anxious would love to hear from someone who has experienced this anxiety side effect from Mirtazapine
  4. Starting withdrawal of Remeron from 30mg after taking for 9 months. Remaining on Effexor XR 300mg, Wellbutrin 300mg, and others. Have felt like parts of my head, face, and neck have seized up (like muscular stiffness) off and on over last few months. For the longest while thought it was psychosomatic. Then noticed I hadn't felt these sensations prior to Remeron, and that there were not thoughts or emotion associated with the tension spells. Subsequently, I have begun to suspect Remeron as possible culprit. Intend to withdraw slowly and keep a journal. Also intend to work with psy
  5. Had a bought of BAD BAD BAD anxiety at age 23 (I'm now 30). Didnt know what was wrong with me. Couldnt sleep, eat, or sit still for 6 days. I thought I was sick. Went to the Dr.. Said what I was experiencing was anxiety. He gave me Ativan and Lexapro. That was 6 years ago. I ditched the Lexapro and only took Ativan. But I took it sparingly, b/c I did not like the thought of withdrawal or addiction. My Dr. told me that I can not get addicted. Long story short over a 4 year period I had SO many UPS and DOWNS, strange symptoms that got weirder and weirder as the years went on. Numerous Dr vis
  6. I have been on these drugs for almost two years now. I didn't know how dangerous they were until tried getting off of Klonopin. I had to get back on until I restabilized. Which was recently. Ion plan on getting off Klonopin and remeron, but I've been advised to do Klonopin first.
  7. Greetings Everyone Hoping that everyone is faring well on their respective tapers. I am currently tapering a Benzodiazepine (Valium) and have managed to come down from a whopping 30mgs to 8mgs in 9 months. I am going really well in the lower numbers, however, I have a major problem with weight gain from Avanza (Remeron/Mirtazipine). Over the last 9 months I have been steadily gaining weight, despite maintaining a pretty decent exercise regime. Sadly it has come to the point where I have gained a massive and unbelievable 40kgs in total. The sugar and carbohydrate cravings are abs
  8. Hi there - I've been lurking on the site for weeks now, but decided it was a good time to go ahead and start my own thread. My background is that I went in for plastic surgery and was given a mix of meds that made me go nuts. I was given high doses of prednisone for 5 days (which is known to cause mental issues) and wasn't tapered. The doctor had given me ativan to use as needed and I only took 7 pills over a 10 day timeframe before realizing how bad they were. I still wasn't sleeping so I was given ambien but only used it for 5 days due to the addictive nature. I didn't sleep for 3 d
  9. Hi. Now im 25 years old. I grew up and raised in Bangkok, Thailand. Then destiny took over and i spent my years of high school and college in Boston, Massachusetts. How did i come to find you guy? well, it started about September 2012 when my first pet, Yoda the cat, passed away at age of 1 year 8 months. He spent half of his life in Boston with me and then another in Bangkok before he went to heaven. After he passed away, i was very sad and lost (yet, i didnt the meaning of depressed compare to now). At time, i began to drink and smoked very heavily. About sep 2013, a year later, i wa
  10. I need advice! I have been on remeron and klonopin for 4 months. I am trying to come off due to side effects from both. I am also taking lamictal and holding on to that for now. I tapered off klonopin 4 days ago and have also been tapering off remeron from 26 down to 7.5 in about a week on the advice from an integrative psychiatrist. All was well until yesterday when my anxiety returned hard. I'm trying to wait it out for a few more days. I'm wondering if I should wait it out a few more days or go back to the dose of remeron I was more comfortable at. I really don't want to but I can't do this
  11. Hi, I quit trazodone cold turkey on May 15th after being on it for a few years (25mg dosage). It seemed to not be helping my sleep anymore so I quit it cold turkey thinking I would have a few days of withdrawal and then be done since my doctor said it was not habit forming. I had bad withdrawals for about a month and but kept thinking it would go away. Thinks started to get better in the second month but then around July 20th I woke up one day with a bad panic attack. I decided to take a lower dose to try and reinstate so I took 12.5 mg. The next day I was puking and really sick so I thought
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy